# SDR DALA13064200957

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ACCESSORY BSY FRAME BS 1380 LOWER TEE BETWEEN BL 0 TO LBL 18.  FRAME REPLACED IAW 51-30-2, 51-30-5 AND DWG 9912246.
